| Medical Device Problem Codes |
Device Dislodged or Dislocated (2923); Unintended Movement (3026)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a patient received a 36mm cetra plate with two ti cages in (b)(6) 2025.At a follow up visit the physician noticed two inferior screws had backed out.The patient subsequently underwent a revision of the acdf on (b)(6) 2025.During the revision it was observed the locking plate has broken off of the plate.The physician removed the entire consrtuct and revised completely.
Additional Manufacturer Narrative
Additional information and device return has been requested.If the device returns and investigation will be performed.